# SDR SWAA2024080614935

- Difficulty date: July 15, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195-011 AFT CARGO COMPARTMENT LEEK ANGLE IS CRACKED AT STA 867 LBL 11 WL156<[01] REMOVED AND REPLACED ANGLE I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV:-;[02] VERIFIED STEP 1. AUDIT C/W.
